Non commutative Jacobson-rings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 2, p. 281-290
@article{ASNSP_1967_3_21_2_281_0,
     author = {Procesi, Claudio},
     title = {Non commutative Jacobson-rings},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {2},
     year = {1967},
     pages = {281-290},
     zbl = {0153.06102},
     mrnumber = {224652},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_2_281_0}
}
Procesi, C. Non commutative Jacobson-rings. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 2, pp. 281-290. http://www.numdam.org/item/ASNSP_1967_3_21_2_281_0/

[1] S.A. Amitsur, The identities of PI-rings, Proc. Am. Math. Soc., v.4 (1953), pp. 27-34. | MR 52397 | Zbl 0050.02902

[2] S.A. Amitsur, A generalization of Hilbert's Nullstellensatz, Proc. Am. Math. Soc., v.8 (1957), pp. 649-656. | MR 87644 | Zbl 0079.05401

[3] S.A. Amitsur and C. Procesi, Jacobson-rings and Hilbert algebras with polynomial identities, Annali di Mat., (IV), v. LXXI, (1966), pp. 61-72. | MR 206044 | Zbl 0148.01804

[4] C.W. Curtis, Non-commutative extensions of Hibert rings, Proc. Am. Math. Soc., v.4 (1953), pp. 945-955. | Zbl 0052.26704

[5] O. Goldman, Hilbert rings and the Hilbert-Nullstellensatz, Math. Zeit., v.54 (1951), pp. 136-140. | MR 44510 | Zbl 0042.26401

[6] I.N. Herstein, Topics in the theory of rings, Lecture Notes, Univ. of Chicago, 1965. | Zbl 0232.16001

[7] N. Jacobson, Structure of rings, Am. Math. Soc. Publications, v. XXXVII. | MR 81264 | Zbl 0073.02002

[8] W. Krull, Jacobsonsche Ringe, Hilbertscher Nullstellensatz, Dimensions theorie, Math. Zeit., v.54 (1951), pp. 354-387. | MR 47622 | Zbl 0043.03802

[9] E.C. Posner, Prime rings satisfying a polynormal identity, Proc. Am. Math. Soc., v.11 (1960) pp. 180-183. | MR 111765 | Zbl 0215.38101